# SDR AU960080

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Part number: 276338R
- Condition: Contam-Metal
- Location: R Engine Oil Sys
- Component: Cont, GTS10520M
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL FILTER CONTAINED HIGHER THAN NORMAL LEVELS OF FERROUS METAL - SUSPECT ALTERNATOR BEARING FAILURE
